Alert archive / New Hampshire / Heat Advisories in 2021
Heat Advisory 2, NWS Gray, ME
NWS Gray, ME issued this heat advisory at Jun 26, 2021, 3:25 PM EDT for 5 counties in New Hampshire. It took effect at Jun 27, 2021, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2021, 3:25 PM EDT (19:25 UTC)
- In effect from
- Jun 27, 2021, 12:00 PM EDT
- Expired
- Jun 27, 2021, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Gray, ME
Counties Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH
The radar
The Boston radar (KBOX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348 WWUS71 KGYX 261925 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 325 PM EDT Sat Jun 26 2021 NHZ008-010>013-015-270400- /O.NEW.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 325 PM EDT Sat Jun 26 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SUNDAY... * WHAT...Heat index values up to 96 expected. * WHERE...Merrimack, Strafford, Cheshire, Eastern Hillsborough, Interior Rockingham and Western and Central Hillsborough Counties. * WHEN...From noon to 7 PM EDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
5 follow-up statements
338 WWUS71 KGYX 270233 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1033 PM EDT Sat Jun 26 2021 NHZ008-010>013-015-271045- /O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 1033 PM EDT Sat Jun 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT SUNDAY... * WHAT...Heat index values of 95 or greater expected. * WHERE...Cheshire, Strafford, Interior Rockingham, Eastern Hillsborough, Western and Central Hillsborough and Merrimack Counties. * WHEN...From noon to 7 PM EDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
141 WWUS71 KGYX 270701 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 301 AM EDT Sun Jun 27 2021 NHZ008-010>013-015-271515- /O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 301 AM EDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Heat index values above 95 expected. * WHERE...Cheshire, Strafford, Interior Rockingham, Eastern Hillsborough, Western and Central Hillsborough and Merrimack Counties. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
326 WWUS71 KGYX 271545 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1145 AM EDT Sun Jun 27 2021 NHZ008-010>013-015-272300- /O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 1145 AM EDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values above 95 expected. * WHERE...Cheshire, Strafford, Interior Rockingham, Eastern Hillsborough, Western and Central Hillsborough and Merrimack Counties. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
963 WWUS71 KGYX 271937 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 337 PM EDT Sun Jun 27 2021 NHZ008-010>013-015-280400- /O.NEW.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/ /O.CON.KGYX.HT.Y.0002.000000T0000Z-210627T2300Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 337 PM EDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... * WHAT...For the first Heat Advisory, heat index values up to 95. For the second Heat Advisory, heat index values up to 100 expected Tuesday. * WHERE...Merrimack, Strafford, Cheshire, Eastern Hillsborough, Interior Rockingham and Western and Central Hillsborough Counties. * WHEN...For the first Heat Advisory, until 7 PM EDT this evening. For the second Heat Advisory, from 11 AM to 8 PM EDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MEZ012>014-018>026-033-NHZ004>007-009-014-280400- /O.NEW.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/ Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Interior Cumberland Highlands-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Belknap-Coastal Rockingham- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Bridgton, Harrison, Naples, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Laconia, Gilford, Meredith, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 337 PM EDT Sun Jun 27 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... * WHAT...Heat index values up to 98 expected. * WHERE...Portions of central, northern and southern New Hampshire and south central, southwest and western Maine. * WHEN...From 11 AM to 8 PM EDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
251 WWUS71 KGYX 272303 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 703 PM EDT Sun Jun 27 2021 NHZ008-010>013-015-281100- /O.EXP.KGYX.HT.Y.0002.000000T0000Z-210627T2300Z/ /O.CON.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/ Merrimack-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- Including the cities of Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, and Weare 703 PM EDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... ...HEAT ADVISORY FOR TODAY HAS EXPIRED... * WHAT...Heat index values of 95 to 100 expected. * WHERE...Merrimack, Cheshire, Strafford, Interior Rockingham, Eastern Hillsborough and Western and Central Hillsborough Counties. * WHEN...From 11 AM to 8 PM EDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MEZ012>014-018>026-033-NHZ004>007-009-014-281100- /O.CON.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/ Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Interior Cumberland Highlands-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Belknap-Coastal Rockingham- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Bridgton, Harrison, Naples, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Laconia, Gilford, Meredith, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 703 PM EDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... * WHAT...Heat index values of 95 to 100 expected. * WHERE...Portions of central, northern and southern New Hampshire and south central, southwest and western Maine. * WHEN...From 11 AM to 8 PM EDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:07 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 26, 11:07 AM EDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Gray ME 1107 AM EDT Sat Jun 26 2021 .SYNOPSIS... Heat and humidity will build through early next week as a strong area of high pressure remains stationary off the coast of New England. A few showers and thunderstorms will be possible, especially across the mountains and near the international border through Monday. Heat index values on Monday may approach 100 degrees for a few hours during the afternoon. A more unsettled but somewhat cooler weather pattern is possible for the middle and end of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Forecast remains similar for this afternoon, with some breaks of sun in the south, showers with a slight chc of thunder in the N, and increasing humidity. I've tweaked sky a bit, just to show more sun through the midday hours, and temps a bit based on current obs. Previously... Impacts...Patchy dense fog possible along the coast, and possibly some interior locations, this morning. 630am Update...Made some adjustments to temperatures to account for the latest observations. Otherwise, the going forecast looks to be on track with fog present in the weather grids. Previously... Fog and low stratus are the story early this morning, both of which can be seen well on GOES satellite imagery over much of the region. There has been little dense fog, however, at least according to our automated sites, a few of which have recently bottomed out at 1/2 mile. Will continue to monitor, but current trends suggest that a dense fog advisory will not be needed. As for today, a warm front lifts north through New England, kicking off an extended stretch of above normal temperatures. Even under mostly cloudy skies, highs are still expected to push into the upper 70s to lower 80s, and perhaps into the mid 80s for some locations in southern NH where there may be slightly fewer clouds. As far as precipitation, continue to carry chance PoPs for far northern zones today, mainly this afternoon and evening, and slight chance PoPs from central NH over to the Midcoast. With limited instability from continued cloud cover, showers will be most common with any thunderstorms limited to far northern zones this evening, if at all. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... Impacts...Patchy dense fog will be possible again tonight, primarily on the ME coastal plain. Very low chance for brief heavy rainfall along the international border from possible training showers/thunderstorms tonight. First day of well above normal temperatures on Sunday. Tonight looks to be an almost carbon-copy of last night as far as the potential for fog. Continued southerly flow should generally limit the fog to western ME, although the Seacoast could see some fog as well...and patchy dense fog will again be possible. Also, as the region will now be in the wake of the warm front with continued mostly cloudy skies, it will be quite mild with lows only dropping into the upper 60s to lower 70s. Finally, have kept chance PoPs along the international border tonight, decreasing as the night progresses. Recent trends suggest that overall coverage will be limited, but will continue to mention the possibility of locally heavy rainfall from training storms along the international border. An upper level ridge builds over the eastern U.S. on Sunday, keeping precipitation chances to a minimum but also bringing sunnier skies compared to Saturday...and much warmer temperatures. Highs will rise into the upper 80s to lower 90s, possibly into the mid 90s for some southern and interior locations in the CWA. Do have some heat indices above 95 degrees in the grids...but overall coverage and duration should preclude the need for a heat advisory. Areas along the international border could see some showers and thunderstorms, some of which could produce brief heavy rainfall and gusty winds. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Very little change to the going forecast at this time as latest deterministic and ensemble guidance hasn't moved much from our forecast rationale through about Tuesday. A very warm Sunday night and hot Monday remain in store. Forecast highs in the mid to upper 90s south of the mountains still looks looks good and a heat advisory will be required for several forecast zones. With heights gradually rising throughout the day Monday it's tough to envision much in the way of convection. However, some members of the 00z suite do ignite a few storms along a SFC trough moving southeastward across the forecast area Monday afternoon and evening, perhaps in association with some subtle upper air perturbation moving through the mean westerly flow. Have allowed for this possibility with slight chance PoPs Monday afternoon but we are still expecting the vast majority of the forecast area to remain dry. Dry weather and very warm nighttime lows are expected for Monday night. From Tuesday onward, heights begin to fall as strong western Atlantic ridge moves toward the south and east. This will likely begin our gradual decline in temperatures and increase in PoPs through the end of the week. Have gradually increasing PoPs for showers and thunderstorms starting Tuesday afternoon lasting through late week as a frontal boundary looks to waver around near or just south of the forecast area. At this time, it's possible that Tuesday will be another heat advisory day, perhaps into Wed depending on where the front and any convection ends up. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... Short Term...Tricky forecast for the southern and coastal terminals this morning with fog and low stratus present. Conditions should improve at all terminals this afternoon, except at RKD, before worsening again in fog/low stratus again this evening and tonight. HIE could see some showers and thunderstorms this afternoon and evening. Sunday should see an end to the fog/low stratus. Breezy south/southwesterly winds expected Saturday and Sunday, gusty at times. Long Term...VFR conditions Sunday night through Tuesday, although a few widely scattered showers and isolated thunderstorms may bring brief periods MVFR to northern terminals. More widespread showers and thunderstorms are possible on Wednesday, with lower flight categories possible. In addition, areas of fog will be possible Sunday night and again on Monday night, especially across coastal terminals. && .MARINE... Short Term...SCA conditions from gusty winds possible over the outer waters as early as late this afternoon, but in coordination with neighboring offices, have opted to hold off on SCA issuance for now. Model guidance has been adamant about 25+ kt gusts over the waters beginning late this afternoon, but with warm air moving over the cooler water, think that may be overdone. Will continue to monitor trends and observations today with regards to winds, but seas are expected to build to 5 ft after 00Z so an SCA will be issued later today regardless of the winds. Long Term...SCA conditions possible Sunday night into Monday before subsiding Tue through midweek. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && SYNOPSIS... NEAR TERM...Cempa/Watson SHORT TERM...Watson LONG TERM...Ekster AVIATION... MARINE...
Hazardous weather outlook, Jun 26, 3:05 AM EDT, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 305 AM EDT Sat Jun 26 2021 MEZ007>009-NHZ001>003-270715- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton- 305 AM EDT Sat Jun 26 2021 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012>014-033-NHZ004>013-015-270715- Southern Oxford-Southern Franklin-Southern Somerset- Interior Cumberland Highlands-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 305 AM EDT Sat Jun 26 2021 This Hazardous Weather Outlook is for south central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Increasing heat and humidity will result in heat index values rising into the upper 90s to near 100 degrees on Monday and possibly Tuesday. Check back for future updates on this period of expected heat as advisories will likely be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>028-NHZ014-270715- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Coastal Rockingham- 305 AM EDT Sat Jun 26 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and tonight. Patchy dense fog is likely early this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Increasing heat and humidity will result in heat index values rising into the upper 90s on Monday and possibly Tuesday away from the coast. Check back for future updates on this period of expected heat as advisories will likely be needed away from the coast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-270715- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 305 AM EDT Sat Jun 26 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:28 PM EDT | Beach Hazards Statement | GYX | Rockingham | 28 hr |
Nearby
Heat Advisories in New Hampshire, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.